MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE
Model Number 4088
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Fibrosis (3167); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 08/07/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
 
Event or Problem Description
It was reported that this patient experienced a system infection.When removing the system, it was noted right ventricular lead vegetation and fibrosis, resulting on moderate tricuspid regurgitation.These products were kept under the facility possession, and all the system were replaced.No additional adverse patient effects were reported.

Brand Name
FLEXTEND
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25494374
Report Number2124215-2026-31709
Device Sequence Number10013354
Product Code DTB
UDI-Device Identifier00802526397745
UDI-Public(01)00802526397745(17)070825
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/25/2007
Device Model Number4088
Device Catalogue Number4088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/12/2026
Date Device Manufactured08/25/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale